# SDR P2EA00286

- Difficulty date: September 22, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE LEFT HAND INBOARD MID-FLAP LEADING EDGE SKIN AT STA RSS 215 WITH DENT L=1.0 IN, W=2.0 IN, D=0.200 IN.  REPAIRED LT INBOARD MID-FLAP LEADING EDGE SKIN AT STA RSS 215 DENT IAW BOEING SREM 57-50-4 FIG 3
